American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Hiroyuki Yoshida. Applications of a limit formula of Kronecker's type. Math. Surveys Monogr. 106 (2003) 169-214.
Book volume table of contents   
View Article: PDF

[32] Hiroyuki Yoshida. Absolute CM-Periods. Math. Surveys Monogr. 106 (2003) MR MR2011848.
Book volume table of contents   

[33] Hiroyuki Yoshida. Explicit cone decompositions and applications. Math. Surveys Monogr. 106 (2003) 135-168.
Book volume table of contents   
View Article: PDF

[34] Hiroyuki Yoshida. Eisenstein series on $GL(2)$. Math. Surveys Monogr. 106 (2003) 215-248.
Book volume table of contents   
View Article: PDF

[35] Hiroyuki Yoshida. Transcendental property of CM-periods. Math. Surveys Monogr. 106 (2003) 269-274.
Book volume table of contents   
View Article: PDF

[36] David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen. Stark's conjecture over complex cubic number fields. Math. Comp. 73 (2004) 1525-1546. MR 2047099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Manuel Breuning. On equivariant global epsilon constants for certain dihedral extensions. Math. Comp. 73 (2004) 881-898. MR 2031413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information   
View Article: PDF

[40] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. The Brumer-Stark conjecture in some families of extensions of specified degree. Math. Comp. 73 (2004) 297-315. MR 2034123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] W. Bley. Computation of Stark-Tamagawa units. Math. Comp. 72 (2003) 1963-1974. MR 1986815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Stéphane Louboutin. Explicit Lower bounds for residues at $s=1$ of Dedekind zeta functions and relative class numbers of CM-fields. Trans. Amer. Math. Soc. 355 (2003) 3079-3098. MR 1974676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Henry H. Kim, Appendix 1 by Dinakar Ramakrishnan and Appendix 2 by Henry H. Kim and Peter Sarnak. Functoriality for the exterior square of $GL_{4}$ and the symmetric fourth of $GL_{2}$. J. Amer. Math. Soc. 16 (2003) 139-183. MR 1937203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Hyun Kwang Kim and Jung Soo Kim. Evaluation of zeta function of the simplest cubic field at negative odd integers. Math. Comp. 71 (2002) 1243-1262. MR 1898754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Stéphane Louboutin. The exponent three class group problem for some real cyclic cubic number fields. Proc. Amer. Math. Soc. 130 (2002) 353-361. MR 1862112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Sami Omar. Localization of the first zero of the Dedekind zeta function. Math. Comp. 70 (2001) 1607-1616. MR 1836922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Stephen Gelbart and Freydoon Shahidi. Boundedness of automorphic $L$--functions in vertical strips. J. Amer. Math. Soc. 14 (2001) 79-107. MR 1800349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jeff Hooper, Victor Snaith and Minh van Tran. The second Chinburg conjecture for quaternion fields. Memoirs of the AMS 148 (2000) MR 1787250.
Book volume table of contents   

[51] Stéphane Louboutin. Computation of relative class numbers of CM-fields by using Hecke $L$-functions. Math. Comp. 69 (2000) 371-393. MR 1648395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Henri Cohen and Xavier-François Roblot. Computing the Hilbert class field of real quadratic fields. Math. Comp. 69 (2000) 1229-1244. MR 1651747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Stéphane Louboutin. The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers. Proc. Amer. Math. Soc. 127 (1999) 355-361. MR 1468198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Emmanuel Tollis. Zeros of Dedekind zeta functions in the critical strip . Math. Comp. 66 (1997) 1295-1321. MR 1423079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Stéphane Louboutin. Computation of relative class numbers of CM-fields. Math. Comp. 66 (1997) 1185-1194. MR 1422790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jürgen Ritter and Alfred Weiss. Cohomology of units and $L$-values at zero. J. Amer. Math. Soc. 10 (1997) 513-552. MR 1423032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] David S. Dummit, Jonathan W. Sands and Brett A. Tangedal. Computing Stark units for totally real cubic fields . Math. Comp. 66 (1997) 1239-1267. MR 1415801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jin Nakagawa. Orders of a quartic field. Memoirs of the AMS 122 (1996) MR 1342021.
Book volume table of contents   


Results: 31 to 60 of 80 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia